# SDR IPXA2015111995943

- Difficulty date: November 18, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 16,173 hours, 10,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV EMERGENCY MIRROR LIGHT OUT.  R & R LIGHT ASSY, LAV EMERGENCY & OPS CHECKED GOOD IAW AMM 33-51-21-0401.
